# SDR IPXA2025061901603

- Difficulty date: June 19, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N346UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37868
- Aircraft time: 32,543 hours, 12,013 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T5869135
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK CARGO FLOOR PANEL WITH CRACK DAMAGE, P/N : 143T5864-89 PANEL NO : 251XFF (REPAIR) I.A.W AMM 25-57-02-004-029, AMM 25-57-05-004-001 AND AMM 25-58-01-004-001 REV.145.  REMOVED MAIN DECK CARGO HANDLING AND G.V.I CHECK NORMAL
